MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256045
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of flu a+b clia-waived kit, the customer obtained one (1) erroneous patient result.Per the customer, a positive result was expected as the patient was symptomatic; however, the result was considered inconclusive as the testing line was not in the correct spot.Sample recollection and retesting occurred.There was no report of performing confirmatory testing.There were no health impact or consequences reported.It should be noted the action of visual interpretation of a test cartridge is considered off-label use of the product.The customer did not specify if the analyte in question was flu a or flu b and no additional information was provided from the customer after several follow up attempts by bd.
 
Additional Manufacturer Narrative
The information for the additional 510k is as follows: g4.Pma/510(k)#: k132259;k132692;k151291;k152870;k160161;k180438;k223016;k232434.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary - this statement summarizes the investigation results regarding a complaint that alleges result (erroneous result) when using kit flu a+b 30 test physician veritor (material#: 256045), batch number 4289342.The customer reported that they received three erroneous results with the same patient.They were expecting to obtain a positive result, and are reporting that the line on the cartridge is not in the correct spot.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No samples were received; therefore, return sample analysis could not be performed.There were 5 photos received, showing the analyzer serial number information, three used test cartridges, and the kit box information.The photo of the three test cartridges shows 2 lines: a control line and a faint negative control (nc) line.The nc line, which is unmarked on the cartridge, functions to bind with interfering antibodies that may be present in a sample and will reduce the chances of these interfering bodies to bind to the other test lines.Since the positive control (c) line is visible in the photo received, the tests are valid and the assay is therefore functioning as expected.However, the issue reported cannot be confirmed through this image alone, without analyzer data.The reported issue was unable to be confirmed.Quality will continue to monitor for trends with result (erroneous result).Based on the testing performed, the reported issue may be a sample issue and it is recommended that the customer use a different testing methodology if this issue reoccurs.There were no corrective actions taken at this time.
 
Event or Problem Description

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24298531
Report Number3006948883-2026-00077
Device Sequence Number13106687
Product Code PSZ
UDI-Device Identifier00382902560456
UDI-Public(01)00382902560456(17)271007(10)4289342
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256045
Device Lot Number4289342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown